Access count of this item: 133

Files in This Item:
File Description SizeFormat 
1308_05.pdf1.22 MBAdobe PDFView/Open
Title: Monotone Bartlett-type correction for some test statistics under nonnormality (Asymptotic Statistical Theory)
Authors: Aoshima, Makoto
Enoki, Hiroyuki
Ito, Osamu
Author's alias: 青嶋, 誠
榎, 広之
伊藤, 修
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 39
End page: 52
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.